Equivalence of constrained models


Hortacsu M., Ulker K.

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, vol.38, no.5, pp.1429-1438, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 5
  • Publication Date: 1999
  • Doi Number: 10.1023/a:1026689031984
  • Title of Journal : INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
  • Page Numbers: pp.1429-1438

Abstract

We study two constrained scalar models. While there seems to be equivalence when the partially integrated Feynman path integral is expanded graphically, the dynamical behaviors of the two models are different when quantization is done using, Dirac constraint analysis.